# SDR USAA030170

- Difficulty date: August 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,878 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 3 INCHES, .5 INCH BELOW STRINGER S12L, FORWARD OF FS 520.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201 AND 202.  (M)
